# SDR AALA20120902003

- Difficulty date: August 30, 2012
- Submitted: September 3, 2012
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 49,302 hours, 6,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 20 LEFT AISLE ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LAMP FOR ROW 20 LEFT AISLE ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
